# SDR MASA20210915436

- Difficulty date: August 21, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- Aircraft time: 13,686 hours, 10,384 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320225
- Condition: Cracked
- Location: Bs 280 Lbl 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR BEAM LBL 12.00, FS280.00, WL73.5 AT FWD AVIONICS/FLIGHT CONTROLS COMPARTMENT.  FLOOR BEAM LBL 12.00, FS280.00, WL73.5 WAS REPAIRED PER EA 72-2021-145 REV. IR
